Search For a Provider Facebook Twitter Instagram YouTube ES View the Patient Toolkit Contact Us

News

FDA Announces Changes in Testosterone Labeling

Mar 11, 2015

Experts have also questioned the reliability of studies that show increased risk, as they have found problems in the data and methodology.

In addition to revising product labels, the FDA is also requiring manufacturers to conduct more research to learn more about this potential risk.

In the meantime, patients taking testosterone are advised to watch for symptoms of heart attack and stroke, such as chest pain, shortness of breath, weakness, and slurred speech. If these symptoms occur, men should see a doctor immediately.


Print this article or view it as a PDF file here: FDA Announces Changes in Testosterone Labeling


Resources

MPR

Gough-Gordon, Elizabeth

“FDA: Testosterone Replacement Tx Review Prompts New Warnings, Updated Labeling”

(March 3, 2015)

http://www.empr.com/fda-testosterone-replacement-treatment-review-prompts-new-warnings-updated-labeling/article/401385/

U.S. Food and Drug Administration

“FDA Drug Safety Communication: FDA cautions about using testosterone products for low testosterone due to aging; requires labeling change to inform of possible increased risk of heart attack and stroke with use”

(March 3, 2015)

http://www.fda.gov/Drugs/DrugSafety/ucm436259.htm

« Previous 1 2 3 (page 3 of 3)